# SDR SWAA2022032212917

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Out Of Tolerance
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLES WERE FOUND ON THE R/H 663 VAPOR BARRIER AT RBL10.4 / UPON EVALUATION OF DAMAGED FASTENER HOLES ON R/H 663 VAPOR BARRIER. FOUND IT BEYOUND ALLOWABLE LIMITS OF B737 SRM 57-70-10-1A-2; REPAIRED I.A.W SRM 57-10-10-2R-2 AND 51-70-04-2R-9
